# SDR SWAA2023053129866

- Difficulty date: April 20, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 63,400 hours, 32,540 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242AF HAS MULTIPLE DENTS AND POSSIBLE CRACK UPPER SKIN<[01] APPLIED REPAIR IN DAMAGED AREA AT FLOOR PANEL 242 AF AS PER B737 SRM 53-00-50-2R-1; MATERIAL USED PO# 1738579; PO# 1799598;[02] VERIFIED APPLIED REPAIR IN DAMAGED AREA AT FLOOR PANEL 242 AF AS PER B737 SRM 53-00-50-2R-1; MATERIAL USED PO# 1738579; PO# 1799598.
